MAUDE Adverse Event Report: TRIMED, INC. LOCKING PLATE, STRAIGHT, 8-HOLE

TRIMED, INC. LOCKING PLATE, STRAIGHT, 8-HOLE
Model Number PS8
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Codes Nonunion/Delayed-union Bone Fracture (2369); Implant Pain (4561)
Date of Event 10/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Distributor reported on (b)(6) 2025 that there was a broken ps8 found in an x-ray on (b)(6) 2025 after the patient arrived at a follow-up appointment reporting pain.The original implant date was (b)(6) 2025 and it was stated that according to the attending physician, the patient was not very cooperative with the post-operative protocol.Therefore, after the surgery but prior to the follow up x-ray, the doctor decided to apply an acrylic plaster cast to immobilize the wrist and forearm.The broken plate was discovered after the plaster cast was applied so the doctor requested surgical intervention on (b)(6) 2025 for the removal of material and that the patient requested the change of material type from steel to titanium.It was reported to trimed on (b)(6) 2025, that there is no evidence suggesting a product defect.Preliminary information indicates that the patient suffered a fall postoperatively, which may explain the event.However, the case is being followed locally for a complete evaluation.There was about a 0-5 minute delay in surgery due to the surgeons schedule but the removal was successful.Due to patient discomfort and non-union there is a reported adverse event.

Brand Name
LOCKING PLATE, STRAIGHT, 8-HOLE
Common Device Name
LOCKING PLATE, STRAIGHT, 8-HOLE
Manufacturer (Section D)
TRIMED, INC.
27533 avenue hopkins
santa clarita CA 91355
Manufacturer (Section G)
TRIMED, INC.
27533 avenue hopkins
santa clarita CA 91355
Manufacturer Contact
megan rissler
27533 avenue hopkins
santa clarita, CA 91355
MDR Report Key23699869
Report Number2031009-2025-00026
Device Sequence Number18430016
Product Code HRS
UDI-Device Identifier00842188100840
UDI-Public00842188100840
Combination Product (Y/N)N
Initial Reporter CountryPE
PMA/510(K) Number
K060041
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPS8
Device Lot NumberSY24012
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Initial Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown